Hi all, I’m new here, and feeling really depressed so I’m reaching out. I’m 48 yrs old, female, hashimotos thyroiditis and crohns disease so my weight is a problem. I don’t smoke or drink, I eat pretty well, but I’ve had a lot of stress the last two months - leaving a job after 10 yrs, moving to the other side of the world, leaving friends and family, selling my place, and starting a new job. Phew! Measured bp over two weeks and it’s averaging 140/98. Borderline high, but the dr has put me on 2.5mg Ramapril per day. And he was having a go at me about losing weight. Sigh. Really? My digestion doesn’t work properly, my metabolism is dodgy, and arthritis makes heavy exercise difficult (he just saw my knee xrays and confirmed arthritis).
I don’t know - I feel sad and frustrated and kinda angry with myself. I know there’s others here with much greater need, and much more severe conditions than me, I guess I’m here to see what has helped others, and to hopefully give and receive support. With my other conditions, I guess I’m just feeling like *groan* and now this!!
Life, eh? :)
I hope you’ve all had comfortable, pain-free days.
Hi all,I had a back-knee injury two and a half months ago which I didn't take too seriously, basically I was just unable to squat on my left leg due to mild pain and swell. Two weeks later, I travelled for about 8 hours in the car, drove a bit, slept a bit on the back seat. Next day, my leg started hurting more, with additional calf pain and stiffness. By the evening, I was unable to walk more...
Hello everyone. It has been a while since I have visited. I did a quick search for discussions on Eliquis, but found only a few. This is my question: Are there others on here taking Eliquis? If so, are you having challenges with the side effects? I have told my Dr about mine and was dismissed. Here are my issues: dizzy, weakness, feeling lethargic and very blurry vision. Sometimes I have...